Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

An acknowledgment of priority


Author: A. A. Bennett
Journal: Bull. Amer. Math. Soc. 26 (1920), 280-281
DOI: https://doi.org/10.1090/S0002-9904-1920-03304-5
Cited work: Bull. Amer. Math. Soc., Volume 25, Number 10 (1919), 455--458
MathSciNet review: 1560303
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1920-03304-5